# SDR USAA2014032500005

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 65,643 hours, 24,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3607
- Condition: Failed
- Location: Cabin
- Part time: 45,491 hours, 16,538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST, CIDS FAULT AFT BATTERY.  REPLACED AFT EPSU IAW AMM 33-51-38.
